Table of Contents Author Guidelines Submit a Manuscript
Journal of Computer Systems, Networks, and Communications
Volume 2009, Article ID 383720, 6 pages
http://dx.doi.org/10.1155/2009/383720
Research Article

Adaptive Maximums of Random Variables for Network Simulations

Department of Computer Science and Information Engineering, Southern Taiwan University, No. 1, Nan-Tai Street, Yung-Kang, Tainan 71005, Taiwan

Received 22 October 2008; Accepted 19 January 2009

Academic Editor: Abdallah Shami

Copyright © 2009 Rong Nan Chiou and Chia-Nian Shyi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rong Nan Chiou and Chia-Nian Shyi, “Adaptive Maximums of Random Variables for Network Simulations,” Journal of Computer Systems, Networks, and Communications, vol. 2009, Article ID 383720, 6 pages, 2009. https://doi.org/10.1155/2009/383720.